Volume 11, Number 3
Previous Issue Next Issue

Zhen Han

J. Comp. Math., 11 (1993), pp. 193-204

Preview Purchase PDF Citation 0 708 Abstract

Ping-wen Zhang

J. Comp. Math., 11 (1993), pp. 205-210

Preview Purchase PDF Citation 0 784 Abstract

Qun Liu & Ai-hui Zhou

J. Comp. Math., 11 (1993), pp. 211-214

Preview Purchase PDF Citation 0 782 Abstract

Chong-xi Zhan

J. Comp. Math., 11 (1993), pp. 215-224

Preview Purchase PDF Citation 0 789 Abstract

Guo-liang Xu & Guo-zhong Zhuang

J. Comp. Math., 11 (1993), pp. 225-235

Preview Purchase PDF Citation 0 781 Abstract

Zhong-zhi Bai & De-ren Wang

J. Comp. Math., 11 (1993), pp. 236-249

Preview Purchase PDF Citation 0 808 Abstract

Geng Sun

J. Comp. Math., 11 (1993), pp. 250-260

Preview Purchase PDF Citation 0 846 Abstract

Kai-tai Li & Zhen Mei

J. Comp. Math., 11 (1993), pp. 261-275

Preview Purchase PDF Citation 0 777 Abstract

Ming Wang

J. Comp. Math., 11 (1993), pp. 276-288

Preview Purchase PDF Citation 0 675 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80